Über die Gradienten der Greenschen Funktion

M. Müller

Mathematische Zeitschrift (1935)

  • Volume: 39, page 265-268
  • ISSN: 0025-5874; 1432-1823

How to cite


Müller, M.. "Über die Gradienten der Greenschen Funktion." Mathematische Zeitschrift 39 (1935): 265-268. <http://eudml.org/doc/168553>.

author = {Müller, M.},
journal = {Mathematische Zeitschrift},
keywords = {differential equations},
pages = {265-268},
title = {Über die Gradienten der Greenschen Funktion},
url = {http://eudml.org/doc/168553},
volume = {39},
year = {1935},

AU - Müller, M.
TI - Über die Gradienten der Greenschen Funktion
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 265
EP - 268
KW - differential equations
UR - http://eudml.org/doc/168553
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.